# SDR YENA20100409054

- Difficulty date: April 9, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N203JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000023
- Aircraft time: 11,420 hours, 6,925 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Sensor
- Part number: 10015411
- Condition: Failed
- Location: Lt Wing
- Part time: 11,420 hours, 6,925 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 1048 JFK-ROC AIR RETURN TO JFK, A/ICE WING LEAK EICAS MESSAGE DURING INITIAL CLIMBOUT.  PERFORMED QRH PROCEDURE AND MESSAGE EXTINGUISHED.  REMOVED AND REPLACED NR 4 LT WING ANTI ICE TEMP SENSOR IAW MM 30-11-02.  TEST OK.
